# SDR SWAA2022031069552

- Difficulty date: February 6, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Handle
- Condition: Defective
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GALLEY 1 RETAINER NUT DOOR ASSIST HANDLE AT FWD GALLEY AREA (2 EA) 2022-55818 / [01] REPLACED GALLEY 1 RETAINER NUT AND DOOR ASSIST HANDLE AT FWD GALLEY AREA IAW ENCORE INTERIORS CMM 25-31-03 PAGE 2;[02] REPLACED GALLEY 1 RETAINER NUT AND DOOR ASSIST HANDLE AT FWD GALLEY AREA IAW ENCORE INTERIORS CMM 25-31-03 PAGE 2
